# SDR CA050902002

- Difficulty date: September 1, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 15,348 hours
- Engine: Pwa PT6A41
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Diode
- Part number: IN4005
- Condition: Burned
- Location: Temp Control Box
- Component: Temp Control, Barbercol
- Component part number: HYLZ503361
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DEPARTED, 30 KM OUT, REPORTED SMOKE IN THE CABIN.  THE SMOKE DISSIPATED AND THE FLIGHT LANDED.  MAINTENANCE FOUND THE CABIN TEMP CONTROL HAD A BURND DIODE IN IT.  THE CONTROLLER WAS REMOVED AND THE SYSTEM WAS DEFERRED IAW THE MEL.  AIRCRAFT THEN CONTINUED OPERATING UNDER THE MEL AND RETURNED TO BASE THAT EVENING.  OPEN DIODES IN THE CONNECTOR TO THE LT HEAT EXCHANGER BYPASS VALVE WERE REPLACED AS THE SUSPECT CAUSE OF THE DIODES OVERHEATING IN THE CABIN TEMP CONTROLLER.  AIRCRAFT WAS RETURNED TO SERVICE AFTER CLEARING THE DMI.
